Alert archive / Colorado / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 28, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 14, 2018, 3:50 PM MDT for Larimer County, Weld County, Colorado. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 14, 2018, 3:50 PM MDT (21:50 UTC)
- Expired
- May 14, 2018, 4:30 PM MDT
- In force
- 40 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Larimer County, CO, Weld County, CO
The radar
The Cheyenne radar (KCYS), 42 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.8 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 65 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 651 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
313 WUUS55 KBOU 142150 SVRBOU COC069-123-142230- /O.NEW.KBOU.SV.W.0028.180514T2150Z-180514T2230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Denver CO 350 PM MDT MON MAY 14 2018 The National Weather Service in Denver Colorado has issued a * Severe Thunderstorm Warning for... Northwestern Weld County in northeastern Colorado... East central Larimer County in north central Colorado... * Until 430 PM MDT. * At 349 PM MDT, a severe thunderstorm was located 6 miles north of Wellington, or 16 miles north of Fort Collins, and is nearly stationary. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * Locations impacted include... Carr. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall and accumulating hail is occurring with this storm. Do not drive your vehicle through flooded roadways, or slow down when encountering hail covered roads, including I-25 north of Wellington. && LAT...LON 4077 10485 4070 10506 4079 10507 4092 10485 TIME...MOT...LOC 2149Z 088DEG 2KT 4079 10497 HAIL...1.00IN WIND...<50MPH $$ BARJENBRUCH
3 follow-up statements
500 WWUS55 KBOU 142213 SVSBOU Severe Weather Statement National Weather Service Denver CO 413 PM MDT MON MAY 14 2018 COC069-123-142230- /O.CON.KBOU.SV.W.0028.000000T0000Z-180514T2230Z/ Weld CO-Larimer CO- 413 PM MDT MON MAY 14 2018 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT FOR NORTHWESTERN WELD AND EAST CENTRAL LARIMER COUNTIES... At 411 PM MDT, a severe thunderstorm was located along I-25 5 miles north of Wellington, or 16 miles north of Fort Collins, and is nearly stationary. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. Locations impacted include... Carr. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall and accumulating hail is occurring with this storm. Do not drive your vehicle through flooded roadways, and use caution if traveling in areas where hail covers the road, including I-25 north of Wellington. && LAT...LON 4077 10485 4070 10506 4079 10507 4092 10485 TIME...MOT...LOC 2211Z 310DEG 2KT 4078 10496 HAIL...1.00IN WIND...<50MPH $$ BARJENBRUCH
122
WWUS55 KBOU 142225
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
425 PM MDT MON MAY 14 2018
COC069-123-142233-
/O.EXP.KBOU.SV.W.0028.000000T0000Z-180514T2230Z/
Weld CO-Larimer CO-
425 PM MDT MON MAY 14 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WELD AND EAST
CENTRAL LARIMER COUNTIES WILL EXPIRE AT 430 PM MDT...
The severe thunderstorm which prompted the warning has weakened.
moved out of the warned area. Therefore, the warning will be allowed
to expire.
LAT...LON 4077 10485 4070 10506 4079 10507 4092 10485
TIME...MOT...LOC 2223Z 088DEG 2KT 4078 10497
$$
BARJENBRUCH070
WWUS55 KBOU 142229 CCA
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
429 PM MDT MON MAY 14 2018
COC069-123-142233-
/O.EXP.KBOU.SV.W.0028.000000T0000Z-180514T2230Z/
Weld CO-Larimer CO-
429 PM MDT MON MAY 14 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WELD AND EAST
CENTRAL LARIMER COUNTIES WILL EXPIRE AT 430 PM MDT...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning will be allowed to expire.
LAT...LON 4077 10485 4070 10506 4079 10507 4092 10485
TIME...MOT...LOC 2223Z 088DEG 2KT 4078 10497
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 11:16 AM MDT, 4 hours 34 minutes earlier.
Area forecast discussion, May 14, 11:16 AM MDT, 4 hours 34 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 1116 AM MDT Mon May 14 2018 .UPDATE... Issued at 1110 AM MDT Mon May 14 2018 T-storms have begun to fire over the Front Range to the west and southwest of the Denver Metro area right on time, as per the HRRR, ARW and RAP. Should see this trend of t-storm development for the next few hours, however the HiRes models indicated easterly storm trajectories. So far, this initial wave of storms were tracking northeast, carried along by a southwesterly mean layer flow. With storm intensification as their updrafts strengthen over the plains, suspect we'll see a turn to more easterly storm tracks as indicated by the latest HRRR. Hail anywhere from dime to quarter size a good possibility with the stronger storms, and even golf ball size with storms forming south of I-70, especially over the Palmer Divide in Douglas and Elbert Counties 2-4 hours from now. New zone forecast has been issued to reflect this severe weather potential. Latest SWO from SPC still has nearly all of northeast/ east central Colorado in a marginal risk for severe today. The far northeast corner of the state where temps are cooler, the severe weather risk will be lowest today. && .SHORT TERM...(Today and tonight) Issued at 434 AM MDT Mon May 14 2018 Some subtle changes from yesterday may mean a little less of a severe threat today, but a marginal risk still exists. The entire zone of upslope flow and the edge of the cool moist airmass has sagged south a bit. Temperatures will be slightly cooler today, but this will likely be offset by a little cooling aloft, so we will remain marginal for surface based convection. Winds should be lighter over the northern portion of the plains, with more substantial upslope limited to the Palmer Divide region, and possibly mainly on the south side. This means the best surface convergence should be there today. Instead of the warmer, drier air on the south side of the convergence zone, it will be modified cool moist air that will be a bit more buoyant than the air further north. Upper level forcing is harder to find in the models today, but there's a hint of a shortwave in the cloud patterns from eastern Utah to southern New Mexico, which would mean we could have a little lift over us this afternoon to help with an otherwise marginal environment. Also, the low clouds and drizzle is a bit less solid this morning, which could point toward a bit more midday sunshine. What does this mean? Still a moist but barely warm enough environment with convection helped by weak forcing aloft and surface convergence that will likely be focused on the Palmer Divide. The last few runs of the HRRR have had one supercell moving east across Douglas, Elbert, and Lincoln counties during the afternoon, with weaker and less organized convection elsewhere. With some sun...not guaranteed...we could get CAPES of 1000-1500 J/kg in that area for some large hail, and the wind structure would still give a reasonable threat of tornadoes if a storm can maintain supercell structure. Further north, expect CAPEs of 500-1000 J/kg with a lower risk of marginal hail and much less of a tornado threat. Once again, there should be a steady feed of moisture overnight for redevelopment of low clouds/fog/drizzle. However, this may again be a bit more tenuous as the best of all this sags a bit more southward each night and there should be less forcing for precipitation in the evening to feed the low level moisture. One more thing--with the slight cooling the snow level will drop in the mountains. Still expect mainly rain with little impact for most of the passes, but there will likely be some accumulation above 10 or 11 thousand feet where there are heavier showers. .LONG TERM...(Tuesday through Sunday) Issued at 345 AM MDT Mon May 14 2018 A weakening upper closed low over northern Nevada on Tuesday morning will push northward into Idaho by Wednesday morning. Another upper low will move into California and be over the Great Basin by 12Z Thursday morning. The flow aloft for our forecast area will stay pretty weak and southwesterly Tuesday and Tuesday night. It will stay weak on Wednesday with a more westerly direction progged. It returns to southwesterly Wednesday overnight. There is benign synoptic scale energy expected for the CWA Tuesday through Wednesday, with some weak upward vertical velocity Wednesday night. The low level wind fields continue to show upslope flow on Tuesday. Tuesday night through Wednesday night feature more normal diurnal wind patterns. The ample precipitation pattern of late should hang on one more day; Tuesday. For moisture, the low level dew points stay in the mid 40s to mid 50s F Tuesday into mid day Wednesday, then they decrease. There is pretty decent CAPE progged for the eastern 2/3rds of the CWA during the afternoon and evening Tuesday. By late day Wednesday, there is pretty good CAPE over the far eastern CWA. The lapse rates on the cross sections show the steepest to be in place late day Wednesday. Soundings on Wednesday also show a decent shear profile for strong thunderstorm production for the eastern half of the plains. For pops, will keep the "chance"s going for much of the CWA Tuesday and Tuesday evening. On Wednesday, best pops will be over the far east late in the day. For temperatures, Tuesday's warm up a little from today's and Wednesday's come up 3-7 C from Tuesday's. For the later days, Thursday through Sunday, there is an upper closed low over the Great Basin Thursday morning. This one actually is supposed to move east, but it weakens significantly as it is over Colorado Friday night into Saturday afternoon. Saturday night and Sunday shows an upper ridge over Colorado. As a result, models have plenty of moisture and QPF over the CWA from Friday afternoon into Sunday morning. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1110 AM MDT Mon May 14 2018 MVFR Ceilings will prevail today in the Denver area with scattered showers and thunderstorms tracking east-northeast across the metro area through the afternoon. Small hail and brief heavy rain possible with all storms, with possibly one or two storms going severe with quarter to half dollar size hail stones. Strong wind gusts not as much of a risk today because of the moist environment in place. With the storm precipitation, could see CIGs as low as 1500-2500 ft AGL and VSBYS as low as 2-3 miles. && .BOU WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...Baker SHORT TERM...Gimmestad LONG TERM...RJK AVIATION...Baker
Hazardous weather outlook, May 14, 11:23 AM MDT, 4 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1123 AM MDT Mon May 14 2018 COZ030>051-151730- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1123 AM MDT Mon May 14 2018 ...Marginal Risk for Severe Thunderstorms for Much of Northeast Colorado Today... This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight A few severe thunderstorms are possible this afternoon and evening. The threat of severe weather today is greatest on the plains along and south of Interstate 76 from 1 PM to 7 PM. Areas north of there will have a lower risk for severe weather, although storms passing over the is area late this afternoon and evening could produce small hail and brief heavy rainfall. The main threat will be hail up to golf ball size. Isolated tornadoes are also possible. Some of the thunderstorms on the plains may also produce heavy rainfall, up to an inch of rain in under 40 minutes. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Late day scattered showers and thunderstorms are expected across the forecast area Tuesday and Wednesday. On Wednesday some storms could become strong with the potential to produce large hail. Thursday will be warmer and drier. Friday through Saturday night, the next upper level storm will bring increased moisture, precipitation, and a cooler airmass to the forecast area. Sunday will be dry and warmer again. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed after 1 PM. Baker/Kriederman
In the hours before
Special weather statement, May 14, 12:43 PM MDT, 3 hours 7 minutes before
Special Weather Statement
National Weather Service Denver CO
1243 PM MDT MON MAY 14 2018
COZ036-039-040-141930-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County
CO-
North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe
Counties/East Broomfield County CO-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet CO-
1243 PM MDT MON MAY 14 2018
...SPECIAL WEATHER STATEMENT...
At 1241 PM MDT, Doppler radar was tracking strong thunderstorms
along a line extending from Golden to Lakewood to Denver and Aurora.
Movement was northeast at 20 mph.
Pea size hail will be possible with these storms, along with brief
heavy rainfall which will lead to significant ponding on roadways.
Locations impacted include...
Denver, Aurora, Lakewood, southern Thornton, southwestern Centennial,
northwestern Highlands Ranch, Commerce City, Littleton, Brighton,
Englewood, Greenwood Village, Denver International Airport, Sheridan,
Morrison, Manila Village, Buckley AFB, Tiny Town, Chatfield
Reservoir, Watkins and D.I.A Terminal and Concourses.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3957 10529 3996 10480 3985 10450 3976 10451
3949 10510
TIME...MOT...LOC 1841Z 231DEG 16KT 3965 10521 3956 10504
SCHLATTERLocal storm report, May 14, 1:13 PM MDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
113 PM MDT MON MAY 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 PM HAIL 3 WSW THE PINERY 39.44N 104.78W
05/14/2018 M1.00 INCH DOUGLAS CO PUBLIC
REPORT VIA TWITTER.
&&Special weather statement, May 14, 1:18 PM MDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Denver CO
118 PM MDT MON MAY 14 2018
COZ040-041-045-142000-
Elbert/Central and East Douglas Counties Above 6000 Feet CO-
Central and East Adams and Arapahoe Counties CO-
North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe
Counties/East Broomfield County CO-
118 PM MDT MON MAY 14 2018
...SPECIAL WEATHER STATEMENT...
At 117 PM MDT, Doppler radar was tracking a strong thunderstorm over
southwestern Aurora, or 15 miles southeast of Denver, moving east at
15 mph.
Pea to half inch hail will be possible with this storm.
Locations impacted include...
Aurora, eastern Centennial, northwestern Parker, southeastern Denver
International Airport, Bennett, Watkins, Manila Village, Arapahoe
Park and Buckley AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3956 10482 3969 10482 3981 10471 3993 10448
3957 10436
TIME...MOT...LOC 1917Z 270DEG 12KT 3960 10473
SCHLATTERLocal storm report, May 14, 2:09 PM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
209 PM MDT MON MAY 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL 4 NE ELIZABETH 39.41N 104.56W
05/14/2018 M1.00 INCH ELBERT CO TRAINED SPOTTER
0108 PM HAIL 3 WSW THE PINERY 39.44N 104.78W
05/14/2018 M1.00 INCH DOUGLAS CO PUBLIC
REPORT VIA TWITTER.
1156 AM HAIL 1 WNW LAKEWOOD 39.70N 105.14W
05/14/2018 M0.75 INCH JEFFERSON CO BROADCAST MEDIA
REPORT VIA TWITTER.
&&Local storm report, May 14, 3:33 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
333 PM MDT MON MAY 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL 11 N GENOA 39.44N 103.50W
05/14/2018 M1.00 INCH LINCOLN CO TRAINED SPOTTER
0315 PM HAIL 8 NW LIMON 39.35N 103.80W
05/14/2018 M0.75 INCH ELBERT CO TRAINED SPOTTER
0155 PM HAIL 4 NE ELIZABETH 39.41N 104.56W
05/14/2018 M1.00 INCH ELBERT CO TRAINED SPOTTER
0108 PM HAIL 3 WSW THE PINERY 39.44N 104.78W
05/14/2018 M1.00 INCH DOUGLAS CO PUBLIC
REPORT VIA TWITTER.
1156 AM HAIL 1 WNW LAKEWOOD 39.70N 105.14W
05/14/2018 M0.75 INCH JEFFERSON CO BROADCAST MEDIA
REPORT VIA TWITTER.
&&Local storm report, May 14, 3:41 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
341 PM MDT MON MAY 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM HAIL 7 N GENOA 39.38N 103.50W
05/14/2018 M1.00 INCH LINCOLN CO TRAINED SPOTTER
0332 PM HAIL 11 N GENOA 39.44N 103.50W
05/14/2018 M1.00 INCH LINCOLN CO TRAINED SPOTTER
0315 PM HAIL 8 NW LIMON 39.35N 103.80W
05/14/2018 M0.75 INCH ELBERT CO TRAINED SPOTTER
0155 PM HAIL 4 NE ELIZABETH 39.41N 104.56W
05/14/2018 M1.00 INCH ELBERT CO TRAINED SPOTTER
0108 PM HAIL 3 WSW THE PINERY 39.44N 104.78W
05/14/2018 M1.00 INCH DOUGLAS CO PUBLIC
REPORT VIA TWITTER.
1156 AM HAIL 1 WNW LAKEWOOD 39.70N 105.14W
05/14/2018 M0.75 INCH JEFFERSON CO BROADCAST MEDIA
REPORT VIA TWITTER.
&&The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 7:10 PM MDT | Special Weather Statement | BOU | Weld | 35 min |
| May 13, 7:16 PM MDT | Special Weather Statement | BOU | Elbert | 29 min |
| May 13, 7:30 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Elbert | 30 min |
| May 13, 7:40 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 35 min |
| May 13, 8:07 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 23 min |
| May 13, 9:07 PM MDT | Special Weather Statement | BOU | Broomfield | 38 min |
| May 14, 12:03 AM MDT | Special Weather Statement | BOU | Adams | 42 min |
| May 14, 11:30 AM MDT | Special Weather Statement | BOU | Jefferson | 45 min |
| May 14, 12:09 PM MDT | Special Weather Statement | BOU | Denver, Jefferson | 21 min |
| May 14, 12:34 PM MDT | Special Weather Statement | BOU | Douglas | 41 min |
| May 14, 12:43 PM MDT | Special Weather Statement | BOU | Denver, Jefferson | 47 min |
| May 14, 12:47 PM MDT | Severe Thunderstorm Warning | BOU | Douglas | 43 min |
| May 14, 12:54 PM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Denver, Jefferson | 38 min |
| May 14, 1:18 PM MDT | Special Weather Statement | BOU | Arapahoe | 42 min |
| May 14, 1:22 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 38 min |
| May 14, 1:45 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe | 30 min |
| May 14, 1:58 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 32 min |
| May 14, 2:06 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 39 min |
| May 14, 2:07 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 38 min |
| May 14, 2:17 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 28 min |
| May 14, 2:26 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 34 min |
| May 14, 2:41 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert, Lincoln | 49 min |
| May 14, 3:21 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 39 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.